# SDR ASAA2019091130664

- Difficulty date: September 11, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 47,453 hours, 14,405 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 13899
- Condition: Failed
- Location: Ac Bay
- Part time: 33,177 hours, 10,674 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES DURING RECALL AND EXTINGUISHES DURING MASTER CAUTION RESET. GROUNDED - YES. REMOVED & REPLACED TCV2 REF AMM 21-51-10, RT PACK/ZONE TEMP CONTROLLER BITE TEST & LK TEST NML REF AMM 21-61-00-700-806-002. PULLED & RESET 3 TOTAL C/BS. TCV2 SHOWS EVIDENCE OF EXCESSIVE OVERHEATING. LT SIDE SHOWS NO FAULTS.
